# SDR SWAA2024112757479

- Difficulty date: November 7, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 30,202 hours, 14,812 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK HAS MINOR CORROSION.<[01] REMOVED AND REPLACED R/H ESCAPE STRAP ASSY PER AMM 25-61-10.;[02] ADDED CORROSION MEASUREMENTS.;[03] REMOVED AND REPLACED STRAP PER AMM 25-61-10 SEE INDIVIDUAL SIGN OFFS FOR WORK PERFORMED.
